Alert archive / New York / Flash Flood Warnings in 2014
Flash Flood Warning 12, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jun 25, 2014, 5:34 PM EDT for Broome County, Tioga County, New York. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2014, 5:34 PM EDT (21:34 UTC)
- Expired
- Jun 25, 2014, 8:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Broome County, NY, Tioga County, NY
The radar
The Binghamton radar (KBGM), 17 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:00 PM EDT | HEAVY RAIN 0.7 | Endicott, NY | 30 MINUTE RAINFALL. |
| Jun 25, 6:35 PM EDT | HEAVY RAIN 0.96 | 1 Nnw Price Home, NY | PAST 90 MINUTES. |
| Jun 25, 6:57 PM EDT | HEAVY RAIN 2.01 | Apalachin, NY | 3 HRS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 890 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
270
WGUS51 KBGM 252134
FFWBGM
NYC007-107-260030-
/O.NEW.KBGM.FF.W.0012.140625T2134Z-140626T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
534 PM EDT WED JUN 25 2014
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN BROOME COUNTY IN CENTRAL NEW YORK...
SOUTHEASTERN TIOGA COUNTY IN CENTRAL NEW YORK...
* UNTIL 830 PM EDT
* AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ANOTHER AREA OF EXCESSIVE RAINFALL HEADING INTO THE TRIPLE CITIES
REGION. THIS ADDITIONAL RAINFALL COMBINED WITH RAINFALL EARLIER
THIS AFTERNOON WILL CAUSE FLASH FLOODING IN URBANIZED AND POOR
DRAINAGE AREAS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
APALACHIN...OWEGO...TIOGA TERRACE...BINGHAMTON...CONKLIN...
ENDICOTT...ENDWELL...JOHNSON CITY...KIRKWOOD...UNION CENTER...
VESTAL...VESTAL CENTER AND WEST CORNERS.
RAPID FLOODING OF URBAN...AND POOR DRAINAGE AREAS IS LIKELY
IN AND NEAR THESE LOCATIONS. NUMEROUS ROADS AND UNDERPASSES
ALREADY WERE SEEING SOME MINOR FLOOD ISSUES. ADDITIONAL RAINFALL OF
UP TO 1 INCH WILL CAUSE MORE SERIOUS FLASH FLOOD ISSUES IN THE
GREATER BINGHAMTON AREA.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF
SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 4200 7613 4200 7628 4216 7628 4216 7576
4200 7575
$$
DJN2 follow-up statements
986
WGUS71 KBGM 252218
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
618 PM EDT WED JUN 25 2014
NYC007-107-260030-
/O.CON.KBGM.FF.W.0012.000000T0000Z-140626T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROOME NY-TIOGA NY-
618 PM EDT WED JUN 25 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
SOUTHEASTERN TIOGA AND SOUTHWESTERN BROOME COUNTIES...
AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
ANOTHER AREA OF HEAVY RAINFALL MOVING THROUGH THE TRIPLE CITIES
AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
APALACHIN...OWEGO...TIOGA TERRACE...BINGHAMTON...CONKLIN...
ENDICOTT...ENDWELL...JOHNSON CITY...KIRKWOOD...UNION CENTER...
VESTAL...VESTAL CENTER AND WEST CORNERS.
THE NEXT BATCH OF HEAVY RAIN WILL COMBINE WITH PREVIOUS HEAVY
RAINFALL TO CONTINUE THE THREAT FOR MORE SERIOUS FLASH FLOODING IN
THE GREATER BINGHAMTON AREA. EXPECT THE HEAVIEST RAINS TO TAPER DOWN
AFTER 7 PM.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4200 7613 4200 7628 4216 7628 4216 7576
4200 7575
$$
DJN622
WGUS71 KBGM 252332
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
732 PM EDT WED JUN 25 2014
NYC007-107-260030-
/O.CON.KBGM.FF.W.0012.000000T0000Z-140626T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROOME NY-TIOGA NY-
732 PM EDT WED JUN 25 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
SOUTHEASTERN TIOGA AND SOUTHWESTERN BROOME COUNTIES...
AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE HEAVIEST RAIN HAS MOVED EAST OF BROOME AND TIOGA COUNTIES.
EXPECT A STEADY LIGHT TO MODERATE RAIN TO LAST UNTIL ABOUT 830 PM OR
SO. ADDITIONAL RAINFALL WILL BE GENERALLY LESS THAN A HALF INCH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
APALACHIN...OWEGO...TIOGA TERRACE...BINGHAMTON...CONKLIN...
ENDICOTT...ENDWELL...JOHNSON CITY...KIRKWOOD...UNION CENTER...
VESTAL...VESTAL CENTER AND WEST CORNERS.
EVEN THOUGH THE HEAVIEST RAIN HAS ENDED...RUNOFF FROM RAIN EARLIER
THIS EVENING AND LATE THIS AFTERNOON WILL CONTINUE TO CAUSE FLOOD
PROBLEMS. BROOME COUNTY PUBLIC SAFETY OFFICIALS REPORT THAT NUMEROUS
ROADS AND UNDERPASSES STILL HAD FLOODING IN THE TRIPLE CITIES AREA.
THE WATER WILL RECEDE AND ONLY MINOR LINGERING FLOOD ISSUES ARE
ANTICIPATED FOR THE REST OF THE EVENING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4200 7613 4200 7628 4216 7628 4216 7576
4200 7575
$$
DJNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 2:40 PM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 25, 2:40 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
240 PM EDT WED JUN 25 2014
.SYNOPSIS...
A SLOW MOVING LOW PRESSURE SYSTEM AND COLD FRONT WILL BRING
RAIN...HEAVY AT TIMES...TO THE AREA THIS AFTERNOON AND TONIGHT. COLD
FRONT WILL KEEP OUR WEATHER UNSETTLED THROUGH TONIGHT. THE SYSTEM
WILL BE EAST OF THE AREA THURSDAY MORNING...BUT AN UPPER LOW MAY
KEEP SOME LIGHT SHOWERS OVER THE AREA THRU THE DAY TOMORROW. MUCH
DRIER AIR WILL MOVE BACK INTO THE AREA FOR FRIDAY AND THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
WV OVER WRN NY AND PA ATTM VSBL ON WV IMAGERY AND SHOWING A SHRP
CUT OFF ON THE PCPN JUST ENTERNING WRN NY. MODELS ARE SHOWING SLOW
BUT STEADY PROGRESS WITH THE SV WITH MUCH OF THE HEAVIEST PCPN
CLRG THE ERN ZONES BY ARND 03Z. UNTIL THEN...DEEP MOISTURE WITH
PWATS ARND AND OVER 2 INCHES OVER THE AREA. HTG OVER NEPA AND SE
NY HAS ALLOWED CONV TO DVLP IN THE WRM AIR. CONV FLOW IS LFTG
THESE CONV ELEMENTS NWRD INTO THE PCPN RUNNING AHD OF THE FNTL
BNDRY. SO...HEAVY RAIN FALLING OVER PARTS OF THE AREA...ESP NORTH
AND WEST OF BGM. WENT AHD AND ADDED THE NEXT ROW OF COUNTIES INTO
THE FF WATCH TO ACCOUNT FOR THE BANDS OF HEAVY RAIN DROPPING SE
AHD OF THE FNT. THIS MATCHES WELL WITH EXISITING WATCHES IN THE
SURROUNDING OFFICES. OTR COUNTIES MAY BE ADDED AS THE FNT SLIDES EAST.
OVRNGT...LGTR SHWRS MAY LINGER AS THE UPR TROF DIGS BHD THE SFC
FNT. DRIER AIR WAITS UNTIL LTR THU BHD A SECONDARY SHRT WV MVG
THRU THE TROF.
&&
.SHORT TERM /THURSDAY THROUGH SATURDAY/...
AS MENTIONED ABV...SCNDRY WV MVG THRU THE TROF PROVIDES
INSTABILITY AND MOISTURE SO SCT SHWRS SEEM A GOOD BE DURING THU
WITH GNRLY CDY SKIES. ALSO...MODELS SHOW THE FNT SLOWING OVER NEW
ENG EARLY THU...HELPING TO KEEP A CHANCE OVER THE ERN AREAS. MUCH
DRIER AIR ARRIVES FRI NGT AND SHD PUT AN END TO THE SHWRS. DRY WX
WILL CONT THRU AT LEAST SAT SETTING UP YET ANOTHER DRY WEEKEND.
MODELS IN GOOD AGREEMENT ON TEMPS GUID. XPCT HI/S SLGTLY ABV NRML
ON SAY UNDER MSTLY SUNNY SKIES. OVRNGT LOWS NEAR NRML.
&&
.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
2 PM WEDNESDAY UPDATE...
SHARP RDG OVER THE AREA SAT BEGINS TO SHIFT EAST AND FLATTEN DOWN BRINGING
US INTO SW FLOW AND A RETURN OF MOISTURE AND CHANCE FOR CONVECTION ESPECIALLY
INTO THE AFTERNOON AND EVENING HOURS WITH ANY LITTLE SHORT WAVES THAT
MOVE ALONG. STRONGER SHORT-WAVE TROUGH MOVES IN TUES ASSOCD WITH A
FRONT THAT STALLS OVER OUR AREA WEDNESDAY.
WAA AND +585 H5 HGTS WILL RESULT IN TEMPS ABV NRML FOR THE AFTN
MAXES WITH SOME PLACES IN NE PA APRCHG 90F SUN THROUGH TUE. INCRSD
MOISTURE WILL KEEP NGT TIME LOWS ABV NRML AS WELL. MAX TEMPS WILL
LOWER SOME WED AS FRONT MOVES IN.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
A STALLED FRONT STRETCHES FROM THE ADIRONDACKS ACROSS THE FINGER
LAKES AND SOUTHERN TIER OF NY INTO NW PA. THIS FRONT WILL HELP
TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS WITH LOCALIZED HEAVY
RAIN AND IFR CONDITIONS. THE TENDENCY WILL BE FOR STORMS TO TRAIN
FROM WEST-SOUTHWEST TO EAST-NORTHEAST. OUTSIDE OF HEAVY RAIN
SHOWERS WILL GENERALLY MVFR CIGS. PROBABILITY FOR TSTMS IS GREATEST
SOUTH OF THE FRONT INTO THIS EVENING WHERE A LITTLE MORE SUN HAS
HELPED TO BOOST STORM DEVELOPMENT.
THE FROM WILL REMAIN ACROSS CENTRAL NY OVERNIGHT WITH SOME TAPERING
OFF OF SHOWERS TO LIGHT AND MORE ISOLATED. PLENTY OF LOW LEVEL
MOISTURE HOWEVER WILL LEAVE MVFR CIGS MOST AREAS WITH SOME IFR
OVER HIGHER TERRAIN AND MVFR CIGS IN FOG. WINDS WILL REMAIN LIGHT
AND VARIABLE.
FLOW WILL BECOME MORE NW THURSDAY AND THE FRONT WILL MOVE OFF
ALLOWING DRIER AIR TOBEGIN TO WORK INTO THE REGION. CIGS WILL
BEGIN TO LIFT AND BREAK P TOWARD MIDDAY BECOMING VFR IN THE EARLY
AFTERNOON.
OUTLOOK...
THU NGT-FRI-SAT...VFR. CHC FOR MRNG VLY FOG AT ELM.
SUN-MON...VFR. CHC FOR MVFR IN AFTN TRW.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ038.
NY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NYZ009-015>018-
022>025-036-037-044>046-055-056.
&&
SYNOPSIS...DGM
NEAR TERM...DGM
SHORT TERM...DGM
LONG TERM...BMW
AVIATION...BMWHazardous weather outlook, Jun 25, 3:34 PM EDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 334 PM EDT WED JUN 25 2014 PAZ043-044-047-048-072-261945- WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 334 PM EDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL ARE EXPECTED THIS AFTERNOON INTO TONIGHT. HEAVY RAINFALL COULD LEAD TO ISOLATED FLASH FLOODING...IF REPEAT DEVELOPMENT OCCURS IN ANY ONE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-261945- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE- 334 PM EDT WED JUN 25 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 3 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL ARE EXPECTED TODAY INTO TONIGHT. HEAVY RAINFALL COULD LEAD TO ISOLATED FLASH FLOODING...IF REPEAT DEVELOPMENT OCCURS IN ANY ONE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 25, 12:53 PM EDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1253 PM EDT WED JUN 25 2014
NYZ009-018-025-036-037-044>046-055-251745-
CHENANGO NY-CORTLAND NY-MADISON NY-ONEIDA NY-ONONDAGA NY-OTSEGO
NY-TIOGA NY-TOMPKINS NY-
1253 PM EDT WED JUN 25 2014
...POTENTIAL FOR LOCALLY HEAVY RAINFALL ACROSS CORTLAND...EXTREME
NORTHWESTERN OTSEGO...MADISON...NORTH CENTRAL TIOGA...NORTHWESTERN
CHENANGO...ONEIDA...SOUTHEASTERN ONONDAGA AND TOMPKINS COUNTIES...
AT 1247 PM EDT...DOPPLER RADAR INDICATED SHOWERS WITH VERY HEAVY
RAIN ALONG A LINE FROM UTICA SOUTHWEST TO CORTLAND AND ITHACA. THERE
IS A POTENTIAL FOR LOCALLY HEAVY RAINFALL AS THIS LINE OF SHOWERS
SLOWLY MOVES TO THE EAST.
LOCATIONS THAT WILL BE AFFECTED INCLUDE CORTLAND...ITHACA...
HAMILTON...ONEIDA...NEW HARTFORD...ROME AND UTICA. THIS INCLUDES
INTERSTATE 81 BETWEEN CORTLAND AND WHITNEY POINT.
THERE IS A POTENTIAL FOR HEAVY RAINFALL...WHICH COULD CAUSE LOCALIZED
FLOODING OF ROADS AND POOR DRAINAGE AREAS.
VISIBILITIES WILL BE REDUCED DUE TO THE HEAVY RAINFALL AND MAY CAUSE
PONDING OF WATER ON ROADWAYS. PLEASE DRIVE SAFELY ESPECIALLY IF
TRAVELING ON INTERSTATE 81 NORTH OF WHITNEY POINT.
LAT...LON 4350 7510 4333 7507 4330 7514 4326 7515
4322 7507 4305 7521 4287 7520 4242 7611
4233 7623 4232 7641 4228 7642 4229 7666
4244 7666 4263 7639 4262 7627 4272 7627
DJNLocal storm report, Jun 25, 5:21 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
521 PM EDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLOOD ADDISON 42.11N 77.23W
06/25/2014 STEUBEN NY EMERGENCY MNGR
ROUTE 3 HAD ABOUT ONE FOOT OF WATER FLOWING ACROSS.
ROAD WAS CLOSED.
0405 PM FLOOD CAMPBELL 42.23N 77.20W
06/25/2014 STEUBEN NY EMERGENCY MNGR
ROUTE 4 HAD UP TO A FOOT OF WATER FLOWING ACROSS IT.
ROAD WAS CLOSED.
0420 PM FLOOD GIBSON 42.15N 77.03W
06/25/2014 STEUBEN NY FIRE DEPT/RESCUE
A FEW ROADS FLOODED .
&&
DJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:53 PM EDT | Special Weather Statement | BGM | Onondaga | 67 min |
| Jun 24, 10:17 PM EDT | Flash Flood Watch | BGM | Broome, Cayuga, Chemung, Chenango, Cortland, Delaware and 11 more | 24 hr |
| Jun 25, 12:07 AM EDT | Special Weather Statement | BGM | Oneida, Onondaga | 68 min |
| Jun 25, 12:53 PM EDT | Special Weather Statement | BGM | Cortland, Madison, Oneida, Tompkins | 52 min |
| Jun 25, 2:31 PM EDT | Areal Flood Advisory | BGM | Schuyler, Steuben | 3 hr |
| Jun 25, 3:06 PM EDT | Areal Flood Advisory | BGM | Chemung, Steuben | 3 hr |
| Jun 25, 3:21 PM EDT | Flash Flood Warning | BGM | Chemung, Steuben | 4 hr |
| Jun 25, 3:36 PM EDT | Areal Flood Advisory | BGM | Delaware | 4 hr |
| Jun 25, 3:51 PM EDT | Areal Flood Advisory | BGM | Broome, Tioga | 4 hr |
| Jun 25, 4:04 PM EDT | Areal Flood Advisory | BGM | Chemung, Tioga | 3 hr |
| Jun 25, 4:31 PM EDT | Areal Flood Advisory | BGM | Broome, Chenango, Delaware, Otsego | 4 hr |
| Jun 25, 6:52 PM EDT | Special Weather Statement | BGM | Delaware | 38 min |
Nearby
Flash Flood Warnings in New York, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.